# SDR AWXA200300068

- Difficulty date: January 5, 2003
- Submitted: January 24, 2003
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23747
- Aircraft time: 41,019 hours, 24,019 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 CHECK THE NR 2 SLAT INBOARD AND OUTBOARD WEDGES WERE FOUND DELAMINATED. MAINTENANCE REMOVED AND REPLACED THE NR 2 SLAT IAW BMM 27-81-21, PG. 401-419; OPERATIONAL TEST AND ADJUSTMENT COMPLIED WITH BMM 27-81-00, PG. 513-530.
